MAUDE Adverse Event Report: COOK VASCULAR INC RETRACTA DETACHABLE EMBOLIZATION COIL; KRD DEVICE, EMBOLIZATION, VASCULAR

COOK VASCULAR INC RETRACTA DETACHABLE EMBOLIZATION COIL; KRD DEVICE, EMBOLIZATION, VASCULAR
Model Number G34190
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
 
Event or Problem Description
The complainant reported that the embolization coil would not advance through the catheter.It was further noted that the whole coil was stretched.The patient did not require any additional procedures due to this occurrence.There was no reported impact to the patient as a result of the product issue.

Brand Name
RETRACTA DETACHABLE EMBOLIZATION COIL
Common Device Name
KRD DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7623252
Report Number1820334-2018-01944
Device Sequence Number11383218
Product Code KRD
UDI-Device Identifier10827002341903
UDI-Public(01)10827002341903(17)190401(10)4905940
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2019
Device Model NumberG34190
Device Catalogue NumberMWCER-35-7-10
Device Lot Number4905940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1